# SDR USAA011183

- Difficulty date: August 24, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A10227
- Condition: Scored
- Location: Forward
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MOUNT BEARING BORE SCORED, FORWARD ENGINE MOUNT.  MACHINED BORE PER TYPICAL REPAIR 54-50-08 REV A.  (M)
